MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE NRFIT¿ LOK; PISTON SYRINGE WITH NEURAXIAL CONNECTOR ¿ EPIDURAL, PERIPHERAL, AND/OR INDIRECT

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE NRFIT¿ LOK; PISTON SYRINGE WITH NEURAXIAL CONNECTOR ¿ EPIDURAL, PERIPHERAL, AND/OR INDIRECT
Catalog Number 400174
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe nrfit¿ lok had mixed product / lots.The following information was provided by the initial reporter: not nrfit connection of ref no (b)(4), wrong in production line! when did the incident occur? before use.
 
Additional Manufacturer Narrative
(b)(4).Mixed product / lots.Thirty-nine samples were provided to our quality team for investigation.All syringes were found with nrfit scale markings on a luer-lok barrel.The condition observed is non-conforming per product specification.Potential root causes for the mixed product defect could be associated with failure to properly contain any previously conveyed product prior to the nrfit run and inadequate line clearance on the marking machinery.Situation analysis and corrective and preventative actions were initiated with multiple corrective actions identified and implemented.Additionally, a corrective action opened under internal exception was to better control the process related to conveyed raw materials.These changes will be documented in updates to the process control forms and applicable work instructions.Operators and supervisors signed off to the machinery and line clearance documentation were re-educated to the documentation via internal system.Furthermore, a device history record review was completed for provided lot number 1041220.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYRINGE NRFIT¿ LOK
Common Device Name
PISTON SYRINGE WITH NEURAXIAL CONNECTOR ¿ EPIDURAL, PERIPHERAL, AND/OR INDIRECT
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21063198
Report Number1213809-2024-01019
Device Sequence Number3417503
Product Code QEH
UDI-Device Identifier00382904001742
UDI-Public(01)00382904001742(11)211111(17)260430(10)1041220
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K192538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2026
Device Catalogue Number400174
Device Lot Number1041220
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown